# SDR SWAA2014020624922

- Difficulty date: February 1, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 27,409 hours, 17,869 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5919100501
- Condition: Delaminated
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP INBD FIXED VANE UPPER SKIN SURFACE DELAMINATED.  REPAIRED SKIN IAW SRM.
